# SDR GUUA05190802

- Difficulty date: May 19, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N190YV
- Make and model: Beech 1900D
- Aircraft serial: UE190
- Aircraft time: 23,110 hours, 38,169 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1016200111
- Condition: Corroded
- Location: Rt Elevator
- Part time: 23,110 hours, 38,169 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINT, DISCOVERED RT OB ELEVATOR HINGE BRACKET HAS CORROSION.  REPLACED RT OB ELEVATOR HINGE BRACKET.
